Can birth control pills cause vaginal odor?

I just started on loestrin 24 a week ago. Ever since then Ive noticed a metallic/sweaty vaginal odor. Ive had no sexual contact with anyone. There is no itching, burning, or increase in discharge. Just a bad odor. Ive been keeping clean and wearing 100% cotton underwear. Please help.


Here is the selected answer for your question:

An eight-year vaginosis sufferer myself, I will show you how I cured my bacterial vaginosis in three days the natural way and helped thousands of women do the same.

I'm about to reveal to you, scientifically-proven secrets that cured my bacteria vaginosis in three days, without any harsh prescription drugs or the never-ending cycle expense of over-the-counter products that don't work, and how it changed my life forever.

Click Here to learn the easy three-step program that targets the root cause of Bacteria Vaginosis in 3 Days.



  1. Not directly.
    Your secretions may have changed due to the hormones in the pill.

    Check with your doctor.

  2. No they cant, not that im aware of anyway.
    You have prob used scented products below and they have washed away the good bacteria causing whats known as vaginitus, a doctor or clinic will prescribe pills that put it right.

    I would advise the doctors as soon as. answers here will not prescribe the right treatment.
    and a doc will tell you for sure, its prob nothing.

  3. Not usually, though with BCPs (and hormonal changes) I suppose anything is possible.

    If it were frequent, you'd hear a LOT of women talking about it, tho.

    It could be something else. Diet can affect odor as well as taste. And it's possible you could have an infection. Just some other things to thing about….

    Good luck!

Leave a Reply